# SDR C2XA01CL074

- Difficulty date: April 4, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 6411343
- Part serial: C079
- Condition: Failed
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 3061 THE CREW REPORTED A SMELL OF SMOKE IN THE COCKPIT DURING FLIGHT.THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND PERFORMED ENGINE RUNS NO SMOKE SMELL WAS NOTED.  DURING RUNS THE NR  1 BLEED FAULTED AND WOULD NOT RESET.  MAINTENANCE REPLACED THE NR 1 BLEED AIR OVER TEMPATURE SWITCHES AND OPERATIONAL CHECKS WERE GOOD.  P/N 641134-3, S/N C038.
